MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. 7MM X 23MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG. 7MM X 23MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE
Catalog Number 234-010-161
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mfg date: the device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that part of screw was left inside the patient.
 
Event or Problem Description
It was reported that part of screw was left inside the patient.
 
Additional Manufacturer Narrative
Alleged failure: screw broke.According to biocomposites: feedback evaluation: "there is limited information available on case details, the screw has not been returned and no image of the screw was provided.After a detailed investigation it was identified that the root cause was down to user error and the technique used.Feedback conclusion: user error, bone void too tight." the product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.

Brand Name
PKG. 7MM X 23MM STRYKER BIOSTEON SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8288985
Report Number0002936485-2019-00038
Device Sequence Number19467998
Product Code HWC
UDI-Device Identifier15060155710249
UDI-Public15060155710249
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K003641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234-010-161
Device Lot Number0518PH165161
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;